# SDR A6WA200540250

- Difficulty date: July 15, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 7,548 hours, 6,459 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT AT FS 679, BETWEEN STR 23 AND STR 24, RT MEASURES .5 INCH X .020 INCH DEEP.  PERFORMED REPAIR TO FUSELAGE SKIN FROM FS 672 TO 682 BETWEEN STRING STR 23 AND 24 BY CUTTING OUT DAMAGED AREA, PERFORMED NDT OF CUT LINE FAB AND DOUBLER AND INSTALLED IAW SRM.  (K)
